MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL CATHETER; RETENTION TYPE, BALLOON

COLOPLAST A/S FOLYSIL CATHETER; RETENTION TYPE, BALLOON
Model Number AA61201002
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual examination of the returned product revealed the tip was detached.
 
Event or Problem Description
According to the available information, during a robot-assisted intervention, the tip of the catheter broke (the part with eyelets) after exerting traction.An intervention was necessary to remove the broken piece.The patient had to be re-catheterized, which resulted in a 15-minute extension of the procedure.There were no other clinical consequences.

Brand Name
FOLYSIL CATHETER
Common Device Name
RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12238589
Report Number9610711-2021-00059
Device Sequence Number19945319
Product Code EZL
UDI-Device Identifier03600040127735
UDI-Public03600040127735
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/03/2025
Device Model NumberAA61201002
Device Catalogue NumberAA6120
Device Lot Number7727315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;